# SDR KCSA061381

- Difficulty date: October 2, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND FASTENER HOLE HAVE SHORT EDGE DISTANCE ON BS 440 UPPER DECK FLOORBEAM UPPER HORIZ CHORD LBL 43 TO LBL 51 AND RBL 43 TO RBL 51.
